# SDR MASA99007

- Difficulty date: January 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Strut
- Part number: 85210241003
- Condition: Bent
- Location: Passenger Door
- Component: 85210001001
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PHX/PSP - FLT 8345 - PRIOR TO DEPARTURE.  CREW REPORTED THE PASSENGER DOOR WOULD NOT CLOSE COMPLETELY.  MAINTENANCE REPLACED THE DOOR STRUTS, OPS CHECKED GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (X)
